# SDR 97ZZZX575

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: HRD Aero Systems Inc, repair station YN2R325L
- Make and model: Doug DC-8
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Switch Gauge
- Part number: 246875
- Condition: Shorted
- Location: Fire Extinguishe
- Component: 899827
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH GAUGE ON FIRE EXTINGUISHER BOTTLE HAS INTERNAL SHORT.  SHORT IS NOT DETECTABLE BY SWITCH GAUGE CHECK PROCEDURE IN FIRE EXTINGUISHER OVERHAUL MANUAL.  TO DETECT A DEFECTIVE SWITCH GAUGE, CHECK PINS 1, 2, AND 3 FOR CONTINUITY WITH THE GAUGE CASE.  IF ANY PIN HAS CONTINUITY WITH GAUGE CASE, SWITCH GAUGE IS DEFECTIVE.
